# SDR SWAA2021092706129

- Difficulty date: August 11, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. ; / [01] REMOVED FLOOR SUPPORT AT BS 540 BL 0 RBL 24.5 WL 208.1 IAW SRM 51-40-01-0G-0 ITEM D; [02] RECIVED NEW FLOOR SUPPORT P/N 143A-5240-36 LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 540BL 0 RBL 24.5 WL 208.1 IAW SRM 51-10-01-0G-0 AND OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION 2 OK TO INSTALL; [04] INSTALLED FLOOR SUPPORT AT BS 540 BL 0 RBL24.5 WL 208.1 IAW SRM 51-40-01-0G ITEM D. DWD 143A0060; [05] UPDATED PARTS REQUIREMENTS.; [06] VERIFIED CORRECTIVE ACTION 4; [07] ALL ITEM ARE COMPLETED; [08] VERIFIED JOB COMPLETE
